# SDR SIMA20190513002

- Difficulty date: May 13, 2019
- Submitted: May 14, 2019
- Operation: Air carrier
- Aircraft: N680AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500820
- Aircraft time: 36,800 hours, 32,395 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PS-1 CHECK, FOUND EXIT SIGN NEAR THE MAIN DOOR TO BE INOP. C/A-REMOVED AND REPLACED EXIT SIGN IAW AMM 33-50-14. OPS CHECK GOOD.
